# SDR DALA2014092005174

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS PANEL NR 1464C AT RT WING.   CORROSION ON COUNTERSINK AND SETTLEMENT AREA WAS REMOVED IAE SRM 51-22-2A AND FOUND OUT LIMITS IAW SRM 51-22-2A AND WAS REPLACED.
